# SDR SWAA2024123173720

- Difficulty date: December 3, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN SEAT TRACK CROWN AND WELL AT BS 360+9 TO BS360+18 LBL25 WL208.<[01] REMOVED AND REPLACED SEATTRACK AT BS 360+9 TO BS360+18 LBL25 WL208 IAW B737-7 SRM 51-40-02-0G-0 AND DWG 143A5300; ID: 55; REV:;[02] VERIFIED ACTION 1. JOB COMPLETE.
